# SDR GTIA2020072335270

- Difficulty date: July 21, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 311 hours, 144 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST REQUIRES SERVICING.  SERVICED L1 DOOR ASSIST IAW AMM 52-10-00.  LEAK CHECKED GOOD
